Curves with a prescribed number of rational points
Stichtenoth, Henning (2011) Curves with a prescribed number of rational points. Finite Fields and Their Applications, 17 (6). pp. 552-559. ISSN 1071-5797
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.ffa.2011.03.004
We show that for any finite field F(q), any N >= 0 and all sufficiently large integers g there exist curves over F(q) of genus g having exactly N rational points.
Repository Staff Only: item control page